gastroenterologist-icon
Mom  Facing Stomach Indigation Problem
Sir g mom have used so Manny medicine due to her headache that's why now my mom have severe stomach problem no feeling of hungry not eat much food harden of stomach and when mom eat something Their stomach raise up and tighten up so severe which medicine can we give to her sir she is heart patient my mom feeling vomating currently we giving gaviscon she feels better when use that after and we just Esso 40 mg so this right medicine need help thanks sir ???
30 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Use Lactifiber 2 tsf at bedtime for 2 to 3 days and as and when required. Actapro 100 mgs  three times a day for 15 days. Nexpro 40 mgs once a day before breakfast for 15 days Avoid gaviscon. Best wishes
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
For the time being you can give her Tab. Pan-D once a day in the morning before food. Make sure she is not constipated.
Next Steps
uploaded her current prescription. Get an ultrasound abdomen done if it doesn't get better.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Under the present circumstances, continue your medications. But ideally she needs thorough evaluation by a doctor. Endoscopy, and/ or ultrasound examination of abdomen may be required.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.